RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lusnikov, Andrei Vladimirovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:175
Abstract pages:408
Full texts:178
References:48

http://www.mathnet.ru/eng/person23700
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/342841

Publications in Math-Net.Ru
1996
1. M. A. Krasnosel'skii, A. V. Lusnikov, “Regular Fixed Points and Stable Invariant Subsets of Monotone Operators”, Funktsional. Anal. i Prilozhen., 30:3 (1996),  34–46  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 30:3 (1996), 174–183  isi
1995
2. M. A. Krasnosel'skii, A. V. Lusnikov, “Fixed points with special properties”, Dokl. Akad. Nauk, 345:3 (1995),  303–305  mathnet  mathscinet  zmath
1993
3. M. A. Krasnosel'skii, A. V. Lusnikov, A. V. Pokrovskii, “Stable fixed points of monotone operators”, Dokl. Akad. Nauk, 330:2 (1993),  155–157  mathnet  mathscinet  zmath; Dokl. Math., 47:3 (1993), 427–430
1992
4. A. M. Dement'eva, A. V. Lusnikov, G. Tronel, “Positive periodic oscillations in controlled systems”, Avtomat. i Telemekh., 1992, 8,  187–189  mathnet  mathscinet  zmath; Autom. Remote Control, 53:8 (1992), 1297–1299

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021